Young Carers of The Mix, we need you! Tell us about your experiences of our services and give yourself a chance to win £50 of Amazon vouchers.
Want to tell us about your experiences using The Mix and be in with a chance of winning a £200 Amazon Voucher? Click here to go to our survey!

the pill

Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
iv just started taking the pill (microgynon) and iv just finished my first strip of 21 pills. iv stopped now for my weeks break and I know you're meant to bleed/have a period but I start taking my pill again tomorrow and iv had absolutely nothing. is this normal? should I take a pregnancy test? or is it just cos iv only just started taking it? any experiences would be appreciated :)

Comments

  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    you're really weird.


    :hyper:
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Always worth giving the practice nurse or NHS direct a shout, but I think it's pretty normal. I don't always bleed between packs.
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    kezia wrote: »
    you're really weird.


    :hyper:

    thanks for that helpful post. I'm not weird :(
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Hi FireyFirenze

    I cant give you any advice from 'experience' so to speak, but the section here on TheSite regarding info on contracetpion is pretty good. It will give you an overview and information on common side effects.

    If somethings a real worry though, your best to speak to the doctor or nurse that first prescribed them to you.

    Hope that helps a bit. :thumb:

    Phil :wave:
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Speaking from experience -

    I would say thats pretty normal seeing as you've just started taking it. You may find that next break you'll come on quicker than expected, and the routine will settle down after 2/3 months.

    If you're still worried though see a nurse
Sign In or Register to comment.